# SDR 021408N329CS1

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N329CS
- Make and model: Cessna 550
- Aircraft serial: 5501077
- Aircraft time: 3,921 hours, 2,873 cycles
- Engine: Pwa PW530A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Part number: 5534200161
- Condition: Lack Of Lube
- Location: Elevators
- Part time: 3,921 hours, 2,873 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, F, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT FROM FL36, AUTO PILOT MIS TRIM LIGHT ILLUMINATED. ELEVATOR TRIM WOULD NOT TRIM PAST 1 INCH FROM FULL DOWN POSITION. THE AC DIVERTED AND AN EMERGENCY WAS DECLARED. AC LANDING WAS UNEVENTFUL. MAINT LUBRICATED THE ELEVATOR TRIM TABS AND PERFORMED AN AUTOPILOT FUNCTIONAL CHECK. AN OPERATIONAL CHECK FLIGHT (OCF) WAS PERFORMED FOLLOWING MAINT. THE OCF WAS SUCCESSFUL.
